Monotonicity formulae and classification results for singular, degenerate, anisotropic PDEs

Matteo Cozzi, Alberto Farina, E. Valdinoci

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We consider possibly degenerate and singular elliptic equations in a possibly anisotropic medium.
We obtain monotonicity results for the energy density, rigidity results for the solutions and classification results for the singularity/degeneracy/anisotropy allowed.
As far as we know, these results are new even in the case of non-singular and non-degenerate anisotropic equations.
Original languageEnglish
Pages (from-to)343-381
Number of pages39
JournalAdvances in Mathematics
Volume293
DOIs
Publication statusPublished - 2016
Externally publishedYes

    Fingerprint

Cite this